Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 126, NWS St. Louis, MO

May 3, 2013Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at May 3, 2013, 8:32 PM CDT for Marion County, Missouri. It took effect at May 4, 2013, 2:07 AM CDT. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
May 3, 2013, 8:32 PM CDT (01:32 UTC)
In effect from
May 4, 2013, 2:07 AM CDT
Expired
May 5, 2013, 7:40 PM CDT
In force
42 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North River (MO) at Palmyra (PALM7).

Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

087 
WGUS43 KLSX 040132
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
832 PM CDT FRI MAY 3 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE NORTH RIVER AT... 


    PALMYRA


.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE 
PAST 36 HOURS AND AROUND 0.5 INCHES FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-050132-
/O.NEW.KLSX.FL.W.0126.130504T0707Z-130506T0040Z/
/PALM7.1.ER.130504T0707Z.130504T1800Z.130505T0040Z.NO/
832 PM CDT FRI MAY 3 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH RIVER AT PALMYRA
* UNTIL SATURDAY NIGHT.
* AT 7:30 PM FRIDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 14.6 FEET SATURDAY 
  AND SHOULD FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO 
  FLOOD.
* IMPACT...AT 13.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

&&
 
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/04  05/05  05/06  05/07  05/08

NORTH RIVER
  PALMYRA         13.0   11.12      14.3   10.3    7.6    6.8    6.4
2 follow-up statements
941 
WGUS83 KLSX 041435
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
935 AM CDT SAT MAY 4 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  NORTH RIVER AT 

      PALMYRA 
 

.THIS FLOOD WARNING IS A RESULT OF AROUND 2 INCHES OF PRECIPITATION THE 
PAST 48 HOURS AND UP TO A TENTH OF AN INCH FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-051053-
/O.EXT.KLSX.FL.W.0126.000000T0000Z-130505T1053Z/
/PALM7.1.ER.130504T0305Z.130504T0530Z.130504T1053Z.NO/
935 AM CDT SAT MAY 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* UNTIL THIS AFTERNOON.
* AT 12:30 AM SATURDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO 
  FLOOD.
* IMPACT...AT 13.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

&&
 
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/05  05/06  05/07  05/08  05/09

NORTH RIVER
  PALMYRA         13.0       M       8.9    6.7    5.6    5.2    5.1
645 
WGUS83 KLSX 041940
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
240 PM CDT SAT MAY 4 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
 
  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY

.THIS WILL BE THE LAST FLOOD STATEMENT FOR THIS EVENT...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-042010-
/O.CAN.KLSX.FL.W.0126.000000T0000Z-130505T1053Z/
/PALM7.1.ER.130504T0305Z.130504T0530Z.000000T0000Z.NO/
240 PM CDT SAT MAY 4 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH RIVER AT PALMYRA.
* AT 1:30 PM SATURDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 12.7 FEET AND
WILL FALL TO 7.5 FEET BY TOMORROW MORNING.

&&
 
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/05  05/06  05/07  05/08  05/09

NORTH RIVER
  PALMYRA         13.0    9.29       7.5    6.2    5.4    5.1    5.0

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 3, 6:04 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, May 3, 6:04 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT FRI MAY 3 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 320 PM CDT FRI MAY 3 2013

WILL LEAVE FLOOD WATCH AS IS.  RAINFALL AMOUNTS SO FAR HAVE
GENERALLY BEEN IN THE 1-2+ INCH RANGE SO FAR.  SEEMS REASONABLE THAT
UP TO ANOTHER INCH OF RAIN WILL BE POSSIBLE THROUGH MIDNIGHT
TONIGHT.  GAGES ON SMALL STREAMS AROUND THE AREA ARE RISING...AND A
FEW MAY REACH BANKFULL LATER THIS AFTERNOON/EVENING. BAND OF LIGHT/
MODERATE RAIN HAS MOVED VERY LITTLE TODAY AND EXTENDS UPSTREAM INTO
NORTHERN MISSISSIPPI.  ONLY THE FAR EASTERN AND FAR WESTERN CWA ARE
NOT RECEIVING THE RAINFALL.  THE BAND OF RAIN IS ALIGNED WITHIN A
BAND OF STRONG 925-850MB MOISTURE CONVERGENCE SEEN ON THE RAP/LOCAL
WRF.  THIS FORCING WILL GRADUALLY WEAKEN TONIGHT AND PIVOT
NORTHEASTWARD AS THE UPPER LOW DROPS INTO ARKANSAS. SO EXPECT THE
RAIN TO END OR TAPER OFF TO DRIZZLE OVER CENTRAL AND SOUTHEAST
MISSOURI AS DRY SLOT WRAPS AROUND THE UPPER LOW.

WENT WITH THE COOLER SIDE OF MOS GUIDANCE TONIGHT GIVEN THAT THE
GOING TEMPERATURES ARE ALREADY SO COLD FOR EARLY MAY.

BRITT

.LONG TERM...(SATURDAY THROUGH NEXT FRIDAY)
ISSUED AT 320 PM CDT FRI MAY 3 2013

SATURDAY THROUGH MONDAY...

CLOSED OFF UPPER LOW CURRENTLY CENTERED OVER NORTHWESTERN AR...WILL
BE THE MAIN WEATHER MAKER THROUGH THE WEEKEND. IT WILL SLOWLY
MEANDER ACROSS NORTHERN AR THROUGH SATURDAY...BEFORE BEGINNING TO
SLIDE OFF TO THE SOUTHEAST FOR THE LAST HALF OF THE WEEKEND.

ASSOCIATED SURFACE LOW TO CONTINUE LIFTING NORTHWEST THEN BACK TO
THE SOUTH...PINWHEELING AROUND THIS UPPER LOW ON SATURDAY. IN THE
MEANTIME...MOISTURE CONTINUES TO STREAM NORTHWARD INTO FORECAST
AREA...MAINLY ALONG MISSISSIPPI RIVER VALLEY. MAIN AXIS OF HEAVIER
RAINS WILL BE SHIFT FURTHER EAST AND NORTHEAST OVER SOUTHERN/CENTRAL
IL...WRAPPING BACK TO THE WEST OVER NORTHERN MO ON SATURDAY...WITH
DRY SLOT/LIGHT RAIN OVER CENTRAL AND SOUTHERN MO.

RAIN CHANCES WILL CONTINUE THROUGH SUNDAY WITH HIGHEST POPS OVER FAR
EASTERN PORTIONS OF FORECAST AREA SATURDAY NIGHT AND SUNDAY. RAIN TO
TAPER OFF SUNDAY NIGHT AND MONDAY WITH LOW CHANCE POPS FOR FAR
SOUTHEASTERN PORTIONS OF FORECAST AREA...BEFORE COMING TO AN END.

AS FOR TEMPERATURES...TO REMAIN BELOW NORMAL THROUGH WEEKEND WITH
HIGHS IN THE 50S SATURDAY...MODERATING A LITTLE BIT ON SUNDAY INTO
THE UPPER 50S TO MID 60S...THEN WARMING UP INTO THE MID TO UPPER 60S
BY MONDAY.

EXTENDED...MONDAY NIGHT THROUGH FRIDAY

WEAK RIDGING TO BUILD IN THROUGH MID WEEK WITH TEMPERATURES WARMING
UP INTO THE LOW TO MID 70S FOR THE REST OF THE FORECAST PERIOD.
HOWEVER...NEXT WEATHER SYSTEM TO APPROACH THE REGION BY WEDNESDAY
WITH ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS. THE PRECIPITATION
WILL MOVE INTO CENTRAL/NORTHEAST MO...WEST CENTRAL IL
WEDNESDAY...THEN SPREAD ACROSS REST OF FORECAST AREA THURSDAY
THROUGH FRIDAY.

BYRD

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 523 PM CDT FRI MAY 3 2013

A WIDE BAND OF LIGHT TO MODERATE RAINFALL WILL CONTINUE OVER THE
THE TAF SITES THIS EVNG AS AN UPPER LEVEL LOW OVER NWRN AR MOVES
SLOWLY E-SEWD AND A SFC LOW OVER WRN KY MOVES NWWD THROUGH WRN IL.
THE BAND OF RAIN SHOULD SHIFT NEWD INTO IL LATE TGT AS A DRY SLOT
MOVES NWD INTO SERN AND CNTRL MO. THIS WILL CAUSE THE RAIN TO TAPER
OFF TO VERY LIGHT RAIN OR DRIZZLE AND BECOME MORE SCATTERED OR
PATCHY IN COU AND THE ST LOUIS METRO AREA LATE TGT. THE LOW LEVEL
CLOUD CEILING WILL CONTINUE TGT AND SAT MRNG...MAINLY BELOW 1000
FT. WILL LIKELY HAVE A GRADUAL IMPROVEMENT IN CLOUD CEILING HEIGHT
INTO THE MVFR CATAGORY SAT AFTN WITH SCATTERED LIGHT SHOWERS OR
PATCHY LIGHT RAIN. NWLY SFC WIND WILL WEAKEN TGT AND BECOME SELY
LATE TGT...THEN BECOME MAINLY ELY SAT AFTN AS THE SFC LOW MOVES
WWD THROUGH NERN MO LATE TGT AND INTO W CNTRL MO SAT MRNG.

SPECIFICS FOR KSTL...A WIDE BAND OF LIGHT TO MODERATE INTENSITY
RAINFALL WILL CONTINUE OVER STL THIS EVNG...THEN SHIFT E-NE OF
STL LATE TGT WITH THE RAIN BECOMING LIGHTER AND MORE PATCHY. THE
CLOUD CEILNG HEIGHT WILL LIKELY FALL BELOW 1000 FT THIS EVNG...AND
THEN GRADUALLY RISE INTO THE MVFR CATAGORY SAT AFTN. WILL HAVE
INTERMITTENT LIGHT RAIN OR DRIZZLE LATE TGT AND SAT MRNG ALONG
WITH LIGHT FOG...THEN SCATTERED LIGHT SHOWERS SAT AFTN. THE W-NW
SFC WIND WILL BECOME LIGHT LATE TGT...SHIFTING TO A MAINLY SELY
DIRECTION...THEN REMAIN FAIRLY WEAK ON SAT SHIFTING TO AN E-NELY
DIRECTION SAT AFTN.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR CRAWFORD MO-FRANKLIN MO-
     IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-REYNOLDS MO-ST.
     CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
     STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR BOND IL-CALHOUN IL-
     CLINTON IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
     MONROE IL-MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
     IL.

&&

WFO LSX
Hazardous weather outlook, May 3, 3:52 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT FRI MAY 3 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
352 PM CDT FRI MAY 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THE ILLINOIS RIVER REMAINS ABOVE MAJOR FLOOD LEVEL. PLEASE SEE
THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS.

A FLOOD WATCH IS IN EFFECT FOR PORTIONS OF EAST CENTRAL AND
SOUTHEAST MISSOURI AS WELL AS SOUTHWEST ILLINOIS THROUGH THIS
EVENING. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES HAS FALLEN.
AN ADDITIONAL INCH OF RAIN IS POSSIBLE THROUGH THIS EVENING. THE
HEAVY RAIN WILL CAUSE FLOODING OF LOW LYING AREAS AS WELL AS
RIVERS...CREEKS...AND STREAMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE ILLINOIS RIVER WILL REMAIN ABOVE MAJOR FLOOD LEVEL. PLEASE
SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY RAINFALL AMOUNTS GREATER THAN
TWO INCHES TO THE NATIONAL WEATHER SERVICE.

BYRD

In the hours before

Local storm report, May 3, 7:20 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HEAVY RAIN       5 SE MOUNT STERLING     39.93N  90.70W
05/03/2013  M2.90 INCH       BROWN              IL   TRAINED SPOTTER

            TOTAL OF 2.9 INCHES OF RAIN

&&

GKS
Local storm report, May 3, 7:22 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       SULLIVAN                38.22N  91.17W
05/03/2013  M3.10 INCH       FRANKLIN           MO   TRAINED SPOTTER

            STORM TOTAL

&&

MILLER
Local storm report, May 3, 7:25 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 PM CDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       WELDON SPRING           38.72N  90.65W
05/03/2013  M2.71 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            30 HR TOTAL

&&

MILLER
Local storm report, May 3, 7:35 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 PM CDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HEAVY RAIN       BEVERLY                 39.79N  90.99W
05/03/2013  M3.02 INCH       ADAMS              IL   TRAINED SPOTTER

&&

MILLER
Local storm report, May 3, 7:37 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
737 PM CDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HEAVY RAIN       1 S MEDORA              39.16N  90.14W
05/03/2013  M3.07 INCH       MACOUPIN           IL   TRAINED SPOTTER

            STORM TOTAL SO FAR

&&

FGLASS
Local storm report, May 3, 8:07 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HEAVY RAIN       3 W FESTUS              38.22N  90.46W
05/03/2013  M4.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

            STORM TOTAL

&&

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 11:00 PM CDTAreal Flood WarningLSXIron, Madison, Reynolds, Washington9 hr
May 3, 11:00 PM CDTRiver Flood WarningLSXFranklin64 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.